- 50 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a single institutional retrospective study, nine patients (6 men and 3 women; aged 19−56 years) were described, who developed pulmonary histoplasmosis (7 patients) or disseminated histoplasmosis (2 patients) during systemic immuno-modulatory therapy (IMT) with adalimumab, ciclosporin [cyclosporine], dapsone, infliximab, methotrexate or prednisone for ocular inflammation. Of these, one woman also developed transaminitis due to methotrexate, adalimumab and prednisone [not all dosages, routes and outcomes stated].
Patient 1: The 24-year-old man, who had uveitis and pars planitis (ocular inflammation), started receiving ciclosporin and oral prednisone. At a visit after two years of the IMT initiation, a chest radiograph and a serum histoplasma antibody revealed pulmonary...
- Starr MR, et al. Histoplasmosis Following Systemic Immunomodulatory Therapy for Ocular Inflammation. American Journal of Ophthalmology 198: 88-96, Feb 2019. Available from: URL: http://doi.org/10.1016/j.ajo.2018.09.033 - USA